I have been taking MTX now for 3 months, 10 mg/week with 1 mg folic acid, also take humira and entocort. When i started MTX, i had the usual side effects, nausea and just feeling tired, but the longer i took it, the less side effects i had and i though i was in the clear. This past week, i took my usual dose (granted 2 days late) and all hell has broken loose. I have this sick to my stomach feeling now for two days. All kinds of smells are causing me issues, although i have been eating and haven't thrown up.
Has this happened anyone or is something else going on with my tummy? Does my folic acid dosage need to be raised? I do take zofran for the nausea and it helps, but i'm worried that something else is causing the severe nausea this time.
I guess I should also add that my pooping has actually been really good last few days, while feeling the nausea, which is adding further to the mystery and my anxiety
Post Edited (Adam1980) : 6/20/2014 9:16:05 AM (GMT-6)